# SDR JRUR202003250014

- Difficulty date: March 25, 2020
- Submitted: March 25, 2020
- Operation: General aviation
- Filed by: State of Ohio, repair station JRUR354F
- System (JASC): 7414 · Magneto/Distributor
- Part: Impulse Coupling
- Part number: M3100
- Condition: Unserviceable
- Location: Magneto
- Component: Magneto, Slick
- Component part number: 4372
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLICK BY CHAMPION SB2-19A
MANDATORY INSPECTION OF IMPULSE COUPLING.
THE SB HAS YOU INSPECT THE IMPULSE COUPLING PER THE MAINTENANCE MANUAL. IF ANY MOVEMENT IS FOUND IN THE RIVETS, THE IMPULSE COUPLING MUST BE REJECTED.
FROM STOCK
INSPECTED MAGNETO MODEL NO. 4372 S/N: 18090953 TSN: 0.0 IN STOCK MAGNETO INSPECTED PER SLICK BY CHAMPION SB2-19A MANDATORY INSPECTION OF IMPULSE COUPLING.
THE SB HAS YOU INSPECT THE IMPULSE COUPLING PER THE MAINTENANCE MANUAL. IF ANY MOVEMENT IS FOUND IN THE RIVETS, THE IMPULSE COUPLING MUST BE REJECTED.
FOUND RIVETS LOOSE. THIS IMPULSE COUPLING P/N: M3100 FAILED THE INSPECTION AND IS NO LONGER SERVICEABLE.
